# SDR DALA2016102707744

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE BS 1309 BETWEEN LONGERON 27L-27R.  ANGLE AND PLATES WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR. 14 AND 21 ANGLE AND PLATES WERE INSTALLED IAW SRM 53-03 D FIG 2A.
